# SDR MASA200602051

- Difficulty date: August 6, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,700 hours, 6,658 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2830 LAS - CAPTAIN REPORTED SPOILERS WERE EXTENDED.  MX OP'S CHECKED AND FOUND NO DEFECTS.  ACFT CONTINUED OPERATIONS.
